# SDR GTIA 201706170198

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 40,489 hours, 17,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348015120400
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SILL CORRODED FWD OF DOOR FRAME.  L4 DOOR SILL REMOVED AND REPLACED IAW SRM 51-42-11.
